Translator Disclaimer
1995 On the asymptotic behavior of the solutions of a state-dependent delay equation
F. Hartung, J. Turi
Differential Integral Equations 8(7): 1867-1872 (1995).

Abstract

In this paper we establish an asymptotic formula for "small" solutions of the delay equation $\dot x(t) = a x(t-b|x(t)|)$, where $a$ and $b$ are positive constants.

Citation

Download Citation

F. Hartung. J. Turi. "On the asymptotic behavior of the solutions of a state-dependent delay equation." Differential Integral Equations 8 (7) 1867 - 1872, 1995.

Information

Published: 1995
First available in Project Euclid: 12 May 2013

zbMATH: 0826.34067
MathSciNet: MR1347987

Subjects:
Primary: 34K15
Secondary: 34K20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.8 • No. 7 • 1995
Back to Top